MathSciNet Relay Station
MathSciNet bibliographic data
MR2855445 35Q53 (35A30)
Kumar, Sachin; Singh, K.; Gupta, R. K. Painlevé analysis, Lie symmetries and exact solutions for $(2+1)$-dimensional variable coefficients Broer-Kaup equations. Commun. Nonlinear Sci. Numer. Simul. 17 (2012), no. 4, 1529–1541.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement